# SDR UPS03240209

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERIES AND OPS CHECKS GOOD IAW M/M 33-50-01.
